# SDR HEEA955043

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57908
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5091
- System (JASC): 6220 · Main Rotor Head
- Part: Laminates Stop
- Part number: 704A33633153
- Condition: Separation
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SEPARATION.  SERIAL NUMBERS REMOVED PHI995, PHI1251, PHI1213. REPLACED WITH SERVICEABLE MEMBERS.
